# SDR AALA201808169017

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 11,938 hours, 4,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST DAMPER DISCHARGED DURING A C-CHECK.   MAINTENANCE ON R2 AND R3 (SEE AALA201808169020) EMERGENY EXITS. MAINTENANCE REPLACED THE DIAPHRAMS IN THE PERCUSSION MECHANISM OF THE DOOR DAMPER FOR BOTH R2 AND R3 EMERGENCY EXIT DAMPERS IAW AMM 32-10-00-610-001-4 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
